MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that upon implementation, the pump had an out of box failure.With wireless intermittent connection with pump.There was no patient involvement.
 
Additional Manufacturer Narrative
One device was received, with the host cadd solis pump to be evaluated together.Evaluation found the failure occurring, when the comm module is tested on its host pump, with ac power adapter plugged in.And identified, the comm module was not fully latching inside its host pump.The failure occurred, with or without a pole mount capture mounted, but not repeating, when a known good test solis pump was swapped.Determined, the host pump was contributing to the failure.

Brand Name
CADD-SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20849909
Report Number3012307300-2024-14419
Device Sequence Number19765650
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)240605(10)18766925
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-01
Device Lot Number18766925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown